Viagra and ED Meds

Discussion in 'Support' started by Matt01, Jan 28, 2015.

tinnitus forum
    1. Matt01

      Matt01 Member

      Tinnitus Since:
      28/11/14
      My Tinnitus came on after a week away on holiday. However, when looking in to causes, the link to ED Meds jumped out at me, as I took a single Viagra pill around a week before this happened. I didn't notice anything at the time, so I believe any side effect was delayed. I spoke to my ENT, and he totally dismissed this, even though I said there had been links after reading some articles. Anybody else experienced this? Needless to say the rest of the course won't be taken. I just feel this had some input in to what happened, but I can't prove it. Even stranger is my hearing test was perfect, so am sort of at the end of the road for answers really. I was going to ask one of the Dr's opinions like Dr. Nagler, but as am new I don't have the forum privileges.

      Best wishes,
      Matt
       
    2. Telis

      Telis Member Hall of Fame

      Location:
      Calgary
      Tinnitus Since:
      11/2013
      It was the meds. You took a drug that can cause deafness and T, and you got T. I don't know what is so complicated about this for these doctors. Or maybe they would rather just look the other way.
       
      • Agree Agree x 1
    3. Markku
      Inspired

      Markku Director Staff Benefactor Hall of Fame Team Trobalt Team Tech Team Awareness Team Research

      Tinnitus Since:
      04/2010
      Cause of Tinnitus:
      Syringing
    4. Matt01

      Matt01 Member

      Tinnitus Since:
      28/11/14
      Ok thanks. The scary thing is after tests, that's it now, just left with it, no identifiable cause, and even if it was linked to the meds as I suspect, nobody has a clue what might have happened, there is only internet supposition. Basically I either need to get used to this, or I need to be extremely lucky and hope it fades or goes. My only glimmer of hope on the latter now is that I apparently have no hearing loss, or at least in the standard frequencies they test, and I must admit my hearing seems absolutely fine.
       
    5. Matt01

      Matt01 Member

      Tinnitus Since:
      28/11/14
      I just noticed Dr. Nagler responded and said the same as my ENT, he feels it's highly unlikely it wasn't a single low dosage ED pill. I guess I need to move on and focus on the positive. I do think it's wonderful that people like the Drs on here are prepared to contribute their time, and appreciated the quick response.
       
    6. Ron Robles
      Insomnious

      Ron Robles Member

      Location:
      Tucson arizona
      Tinnitus Since:
      Sept 4 2015
      Cause of Tinnitus:
      Not sure
      OMG , so now they are saying for men not to use these ed drugs because they cause tinnitus or make it worst , you know you can ask any thing on the Internet and everything will cause tinnitus , just try it even meds for heart burn will do it , to crazy .
       
      • Agree Agree x 1
    7. Ron Robles
      Insomnious

      Ron Robles Member

      Location:
      Tucson arizona
      Tinnitus Since:
      Sept 4 2015
      Cause of Tinnitus:
      Not sure
      To crazy I know a old man that uses them always and no problem.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.